As an Amazon Associate I earn from qualifying purchases.
Theraflu nighttime severe cold and cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg. Hsa and fsa eligible product.
Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night. Theraflu multi-symptom severe cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg.

Daytime cold and flu medicine features delicious flavors, great for stocking up on for cold and flu season. Adults and children ages 12 and older take this flu remedy every four hours as needed for cold and flu symptom relief.
Theraflu daytime cold medicine provides symptom relief without drowsiness, while nighttime cold medicine helps you relieve symptoms so you can get a good night's sleep. Multi-symptom cold medicine that provides powerful relief from severe cold symptoms such as sore throat, minor body aches and pains, headache, nasal and sinus congestion, cough and fever.

Package contains one 8. 3 fl oz bottle of theraflu expressmax severe cold and Cough Daytime Cough and Cold Medicine, Berry Flavor and one 8. 3 fl oz bottle of theraflu expressMax Severe Cold and Cough Nighttime Cough and Cold Medicine, Berry Flavor.
Both cold and cough syrups contain acetaminophen 650 mg and phenylephrine HCl 10 mg; daytime syrup also contains dextromethorphan HBr and nighttime contains Diphenhydramine HCI. Both syrups come in a delicious berry flavor. Nighttime adult cough syrup and sore throat medicine also contains an antihistamine to relieve runny nose and sneezing.


Specially formulated coating provides a unique warming sensation you can feel instantly, letting you know that powerful relief is on the way.
One package of 40 total severe cold medicine caplets, including 20 caplets of Theraflu ExpressMax Severe Cold and Cough Daytime Cold Medicine and 20 caplets of Theraflu ExpressMax Severe Cold and Cough Nighttime Cold Medicine. Cold and flu medicine delivers powerful pain relief, along with relief from sore throat, headache relief and nasal congestion relief, fever and cough.

Package contains 6 powder packets of theraflu Multi-Symptom Severe Cold Powder and one 8. 3 oz bottle of theraflu ExpressMax Severe Cold and Cough Syrup.
Thadults and children ages 12 and older take this flu remedy every four hours as needed for cold and flu symptom relieferaflu daytime cold medicine provides symptom relief without drowsiness, while nighttime cough medicine relieves symptoms to help you get a good night's sleep.

1. Theraflu
#ad
Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box
#adTheraflu #ad - The hot liquid provides a soothing effect. Tackles your worst cold, flu and cough symptoms. Theraflu nighttime severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors. Do not take more than 5 packets in 24 hours unless directed by a doctor.Theraflu nighttime severe cold and cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg. Hsa and fsa eligible product.
More information #ad
Both can be taken every 4 hours, while symptoms persist. Perfect for day or night. For adults and children 12 years of age and over. Theraflu multi-symptom Severe Cold comes in refreshing green tea and honey lemon flavors. Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night. Theraflu multi-symptom severe cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg.
Brand | Theraflu #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 5.11 Inches |
Length | 3.25 Inches |
Weight | 0.4 Pounds |
Width | 4 Inches |
Part Number | 79191200 |
Model | 79191200 |
More information #ad
2. Theraflu
#ad
Theraflu Multi-Symptom Severe Cold and Severe Cold Cough Combo 12 ct Powder Plus Severe Cold Cough Daytime 6 ct Powder
#adTheraflu #ad - Theraflu cold relief packets dissolve quickly in hot water for cough medicine and flu relief that is as easy as making a cup of tea. 6 packets of theraflu multi-symptom severe cold and 6 packets of Severe Cold Cough 12 packets total in combo plus 6 packets of Theraflu Severe Cold Cough Daytime powder.Daytime cold and flu medicine features delicious flavors, great for stocking up on for cold and flu season. Adults and children ages 12 and older take this flu remedy every four hours as needed for cold and flu symptom relief.
More information #ad
Dissolve one theraflu powder packet in 8 ounces of hot water for multi-symptom relief. Do not take more than 5 packets in 24 hours unless directed by a doctor. Theraflu daytime cold medicine provides symptom relief without drowsiness, while nighttime cold medicine helps you relieve symptoms so you can get a good night's sleep. Multi-symptom cold medicine that provides powerful relief from severe cold symptoms such as sore throat, minor body aches and pains, headache, nasal and sinus congestion, cough and fever.
Brand | Theraflu #ad |
Manufacturer | GlaxoSmithKline #ad |
Part Number | 60000000133197 |
Model | 60000000133197 |
More information #ad
3. Theraflu
#ad
8.3 Fl Oz Pack of 2, Theraflu ExpressMax Severe Cold and Cough Medicine, Daytime and Nighttime Cough and Cold Medicine for Cough Relief, Berry Flavor
#adTheraflu #ad - Delivers powerful pain relief, headache relief and nasal congestion relief, along with relief from sore throat, fever and cough. Daytime and nighttime cough syrup formulations provide a unique warming sensation and delivers fast cough, cold and sore throat relief.Package contains one 8. 3 fl oz bottle of theraflu expressmax severe cold and Cough Daytime Cough and Cold Medicine, Berry Flavor and one 8. 3 fl oz bottle of theraflu expressMax Severe Cold and Cough Nighttime Cough and Cold Medicine, Berry Flavor.
More information #ad
The nighttime syrup formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg. Adults and children 12 years and older: take 30mL of either daytime or nighttime cold medicine every four hours as needed for cold and cough symptom relief. Both cold and cough syrups contain acetaminophen 650 mg and phenylephrine HCl 10 mg; daytime syrup also contains dextromethorphan HBr and nighttime contains Diphenhydramine HCI. Both syrups come in a delicious berry flavor. Nighttime adult cough syrup and sore throat medicine also contains an antihistamine to relieve runny nose and sneezing.
Brand | Theraflu #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 6 Inches |
Length | 1.63 Inches |
Weight | 16.6 ounces |
Width | 5.75 Inches |
Part Number | 300678125167 |
Model | 300678125167 |
More information #ad
4. Theraflu
#ad
Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Honey Lemon Infused with Chamomile and White Tea Flavors 6 Count Box
#adTheraflu #ad - Powerful relief from severe cold, minor body aches and pains, and flu symptoms such as sore throat pain, headache, cough, and nasal and sinus congestion. Cold and cough medicine with delicious honey lemon, chamomile and white tea flavors.More information #ad
Do not take more than 5 packets in 24 hours unless directed by a doctor. Theraflu nighttime Severe Cold and Cough Hot Liquid Powder medicine. Can be taken every 4 hours, while symptoms persist. Hot liquid provides a soothing effect.Brand | Theraflu #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 4.94 Inches |
Length | 1.78 Inches |
Weight | 0.28 Pounds |
Width | 3.13 Inches |
Part Number | 79180602 |
Model | 79180602 |
More information #ad
5. Theraflu
#ad
Theraflu ExpressMax Severe Cold and Cough Nighttime Cold and Daytime Cold Medicine, Severe Cold Medicine Caplets, 20 Caplets x 2
#adTheraflu #ad - Adults and children 12 years and older: take two caplets of either Theraflu daytime or nighttime cold medicine every four hours as needed. Both day and night severe cold medicine contain acetaminophen 650 mg and phenylephrine HCl 10 mg; daytime caplets also contain dextromethorphan HBr.Specially formulated coating provides a unique warming sensation you can feel instantly, letting you know that powerful relief is on the way.
More information #ad
Daytime and nighttime cold medicine and sore throat medicine in a convenient, portable caplet form for powerful relief so you can recover. Nighttime cold caplets contain diphenhydramine, an antihistamine which relieves runny nose and sneezing so it helps you rest. One package of 40 total severe cold medicine caplets, including 20 caplets of Theraflu ExpressMax Severe Cold and Cough Daytime Cold Medicine and 20 caplets of Theraflu ExpressMax Severe Cold and Cough Nighttime Cold Medicine. Cold and flu medicine delivers powerful pain relief, along with relief from sore throat, headache relief and nasal congestion relief, fever and cough.
Brand | Theraflu #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 2.99 Inches |
Length | 2.2 Inches |
Weight | 1.56 Pounds |
Width | 4.48 Inches |
Part Number | B01MRIW8DR |
Model | B01MRIW8DR |
More information #ad
6. Theraflu
#ad
Theraflu ExpressMax Severe Cold and Cough 8.3 oz Syrup Plus Theraflu Multi-Symptom Severe Cold 6 ct Powder
#adTheraflu #ad - Theraflu multi-symptom severe cold and flu medicine packets have delicious green tea and honey lemon flavors, and ExpressMax severe cough syrup has a pleasant berry flavor. Theraflu expressmax cold and cough medicine provides a unique warming sensation for fast relief and is easy to take for on the go treatment.Package contains 6 powder packets of theraflu Multi-Symptom Severe Cold Powder and one 8. 3 oz bottle of theraflu ExpressMax Severe Cold and Cough Syrup.
More information #ad
Theraflu cold relief packets dissolve quickly in hot water for daytime cough medicine and flu relief that is as easy as making a cup of tea, great for stocking up on for cold and flu season. Multi-symptom cold medicine that provides powerful relief from severe cold and flu symptoms such as sore throat, minor body aches and pains, sinus congestion, headache, cough and fever. Thadults and children ages 12 and older take this flu remedy every four hours as needed for cold and flu symptom relieferaflu daytime cold medicine provides symptom relief without drowsiness, while nighttime cough medicine relieves symptoms to help you get a good night's sleep.
Brand | Theraflu #ad |
Manufacturer | GlaxoSmithKline #ad |
Part Number | 60000000133201 |
Model | 60000000133201 |
More information #ad
7. Theraflu
#ad
Berry Cough Syrup 8.3 Ounces Pack of 3, Theraflu ExpressMax Syrup for Nighttime Severe Cold and Cough
#adTheraflu #ad - Powerful, nighttime relief from cold, cough and flu symptoms. Provides warm, soothing relief in a berry flavor cough syrup. Temporarily reduces fever. Maximum strength without a prescription maximum-strength per 4-hour dose.More information #ad
Brand | Theraflu #ad |
Manufacturer | GSK Consumer Healthcare #ad |
Height | 3 Inches |
Length | 6 Inches |
Weight | 0.75 Pounds |
Width | 1.5 Inches |
Part Number | 7M0F7L9B2 |
More information #ad